# SDR ABXA070006

- Difficulty date: January 5, 2007
- Submitted: January 11, 2007
- Operation: Air carrier
- Aircraft: N957AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47759
- Aircraft time: 40,353 hours, 42,217 cycles
- System (JASC): 3340 · Exterior Lighting
- Part: Switch
- Condition: Loose
- Location: Taxi Light
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NOSE LIGHT SWITCH SPARKED WHEN TURNED ON.  RESECURED NOSE LANDING TAXI LIGHT, SWITCH NOW OPERATES NORMAL.
